# SDR CA160121022

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Doug MD 900
- Aircraft time: 2,303 hours
- Engine: Pwc PW207E
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: 900D3409526105
- Condition: Cracked
- Location: Oil Cooler
- Part time: 2 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SHUT DOWN FOLLOWING A SHORT UNRELATED TEST FLIGHT, TRANSMISSION OIL WAS DISCOVERED COVERING THE TRANSMISSION DECK AND FLOWING DOWN THE SIDES OF THE FORWARD FUSELAGE. APPROXIMATELY 5 QUARTS OF THE 10 QUART CAPACITY IN THE MAIN TRANSMISSION HAD LEAKED OUT. THE WAS NO INDICATION OF LOSS OF OIL PRESSURE OR HIGH TRANSMISSION TEMPERATURE. A SUBSEQUENT INSPECTION REVEALED THAT THE RT TRANSMISSION OIL COOLER HOSE WAS CRACKED NEAR THE WELD WHERE THE HOSE TRANSITIONS FROM A RIGID TUBE TO A FLEXIBLE CORRUGATED TUBE.
